# SDR SIMA201013104

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 13,932 hours, 11,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 11049
- Part serial: 17360
- Condition: Discharged
- Location: Cabin
- Part time: 12,935 hours, 11,002 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS TO BE INOPERABLE DURING AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY HOLDER ASSEMBLY NR 4 AND THE BATTERY SUPPLY IAW EMB 145AMM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
